# SDR FDEA201208173056

- Difficulty date: August 17, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 28,035 hours, 19,690 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Dirty
- Location: Cockpit Window
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT OUT OF 35000, PSID APPROX  8.0-7.8, A LOUD SQUEAL FROM F/O'S WINDOW.  ONCE PSID GOT LOWER THAN 7.8 SQUEAL WENT AWAY.   CLEAN WINDOW SEAL IAW MM 56-11-53-4 AND RETORQUED.  FASTENERS ON FO'S SLIDING WINDOW IAW MM 56-11-02-4.      PRESSURIZED ACFT UP TO 8.0, NO SQUEAL AT THIS TIME.  OPS CHECK GOOD.  FINAL CLOSED.
